# SDR AALA201907319017

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 16,335 hours, 7,951 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS UPON ENTERING AIRCRAFT CABIN SMELLS LIKE SOMETHING BURNING. MAINTENANCE ACCOMPLISHED CARD 05-96-70 SMOKE ODOR FUMES. NO FURTHER ODORS NOTED.
